Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 208, NWS Atlanta, GA

December 9, 2013Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 9, 2013, 12:12 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Dec 9, 2013, 12:33 PM EST. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Dec 9, 2013, 12:12 PM EST (17:12 UTC)
In effect from
Dec 9, 2013, 12:33 PM EST
Expired
Dec 11, 2013, 2:32 AM EST
In force
38 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 8.01 ft at Dec 10, 2013, 4:00 PM EST.

actionminormoderate51012/0912/1012/1112/12
Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 091712
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1212 PM EST MON DEC 9 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC117-121-100712-
/O.NEW.KFFC.FL.W.0208.131209T1733Z-131210T2100Z/
/APHG1.1.ER.131209T1733Z.131209T1800Z.131210T1500Z.NO/
1212 PM EST MON DEC 9 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE BIG CREEK NEAR ALPHARETTA.
* FROM THIS AFTERNOON UNTIL TUESDAY AFTERNOON.
* AT 1145 AM MONDAY THE STAGE WAS 6.8 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST TO DEVELOP. 
* FLOOD STAGE IS 7 FEET. 
* THE CREEK IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS AFTERNOON...
  THEN CONTINUE TO RISE...REACHING NEAR 7.1 FEET BY MID TO LATE AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TOMORROW MORNING.
* AT 7 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGINNING ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY AND ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  FLOODING 
  STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR ALPHARETTA AND 
  SOME PORTIONS WILL LIKELY BE CLOSED WITH AROUND ONE FOOT OF WATER OVER 
  THE PATHWAY...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. ALSO...PORTIONS OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
9 follow-up statements
000 
WGUS82 KFFC 091945
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EST MON DEC 9 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 


GAC117-100945-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.131209T1045Z.131209T1845Z.000000T0000Z.UU/
245 PM EST MON DEC 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR CUMMING.
* UNTIL FURTHER NOTICE. 
* AT 145 PM MONDAY THE STAGE WAS 7.2 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO  
  CONTINUE. 
* FLOOD STAGE IS 6 FEET. 
* AT 7 FEET...MINOR FLOODING CONTINUES IN THE NATURAL FLOOD PLAIN OF 
  THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA 
  HIGHWAY...OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE SIDEWALK AND 
  BOARDWALK OF THE BIG CREEK GREENWAY ARE FLOODED. THE AREAS UNDER 
  THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE COVERED WITH 
  AROUND TWO FEET OF WATER AND A PORTION OF THE SIDEWALK UNDER 
  MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-100945-
/O.CON.KFFC.FL.W.0208.000000T0000Z-131210T2100Z/
/APHG1.1.ER.131209T1830Z.131210T1200Z.131210T1500Z.NO/
245 PM EST MON DEC 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY AFTERNOON. 
* AT 145 PM MONDAY THE STAGE WAS 7 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* AT 7 FEET...MINOR FLOODING OCCURS IN THE WOODLANDS AND FIELDS ALONG 
  THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY AND ALPHARETTA AND 
  ROSWELL IN NORTH FULTON COUNTY.  FLOODING WILL IMPACT PORTIONS OF 
  THE BIG CREEK GREENWAY NEAR ALPHARETTA WITH SOME PORTIONS LIKELY TO 
  BE CLOSED WITH AROUND ONE FOOT OF WATER OVER AREAS OF THE PATHWAY...
  ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE 
  ROAD AND NEAR ROCK HILL PARK. ALSO PORTIONS OF THE YMCA CAMPGROUND 
  OFF PRESTON RIDGE ROAD BEGIN TO FLOOD.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
000 
WGUS82 KFFC 100006
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EST MON DEC 9 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 


GAC117-101406-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.131209T1045Z.131209T2015Z.000000T0000Z.UU/
706 PM EST MON DEC 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR CUMMING.
* UNTIL FURTHER NOTICE. 
* AT 7PM MONDAY THE STAGE WAS 6.9 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO 
  CONTINUE TONIGHT. 
* FLOOD STAGE IS 6 FEET. 
* AT 7 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL 
  FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT 
  ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE 
  SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. 
  THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-101406-
/O.CON.KFFC.FL.W.0208.000000T0000Z-131210T2100Z/
/APHG1.1.ER.131209T1830Z.131210T1200Z.131210T1500Z.NO/
706 PM EST MON DEC 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY AFTERNOON. 
* AT 7PM MONDAY THE STAGE WAS 7 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* AT 7 FEET...FLOOD STAGE IS REACHED.  MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR 
  ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
  OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
000 
WGUS82 KFFC 100208
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EST MON DEC 9 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY 

  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY 


GAC057-101608-
/O.CON.KFFC.FL.W.0209.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.131210T0045Z.131210T0145Z.000000T0000Z.UU/
908 PM EST MON DEC 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE. 
* AT 9 PM MONDAY THE STAGE WAS 17.1 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS
  INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE 
  PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE.

&&

LAT...LON MISSING


$$

GAC117-101608-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.131209T1045Z.131209T2015Z.000000T0000Z.UU/
908 PM EST MON DEC 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR CUMMING.
* UNTIL FURTHER NOTICE. 
* AT 9 PM MONDAY THE STAGE WAS 6.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING...BUT EXPECTED TO FALL BELOW FLOOD
  STAGE BEFORE MIDNIGHT TONIGHT.  
* FLOOD STAGE IS 6 FEET. 
* AT 6 FEET...MINOR FLOODING EXPANDS INTO THE NATURAL 
  FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT 
  ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE 
  SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. 
  THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND ONE FOOT OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 2 FEET OF WATER. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-101608-
/O.EXT.KFFC.FL.W.0208.000000T0000Z-131211T0000Z/
/APHG1.1.ER.131209T1830Z.131210T0600Z.131210T1800Z.NO/
908 PM EST MON DEC 9 2013

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY EVENING. 
* AT 9 PM MONDAY THE STAGE WAS 7.1 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER WILL REMAIN NEARLY STEADY AROUND 7.1 FEET TONIGHT. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON.
* AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR 
  ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
  OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
000 
WGUS82 KFFC 100920
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 AM EST TUE DEC 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY... 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES. 


GAC057-102320-
/O.CON.KFFC.FL.W.0209.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.131210T0045Z.131210T0430Z.000000T0000Z.UU/
420 AM EST TUE DEC 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE ETOWAH RIVER NEAR EAST CANTON.
* AT 3 AM TUESDAY THE STAGE WAS 17.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS
  INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE 
  PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE.

&&

LAT...LON MISSING


$$

GAC117-121-102319-
/O.CON.KFFC.FL.W.0208.000000T0000Z-131211T0000Z/
/APHG1.1.ER.131209T1830Z.131210T0845Z.131210T1800Z.NO/
420 AM EST TUE DEC 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL THIS EVENING. 
* AT 3 AM TUESDAY THE STAGE WAS 7.2 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT 7 FEET...FLOOD STAGE IS REACHED.  MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR 
  ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
  OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
000 
WGUS82 KFFC 101125
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 AM EST TUE DEC 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES. 

 
GAC117-121-110125-
/O.EXT.KFFC.FL.W.0208.000000T0000Z-131211T1000Z/
/APHG1.1.ER.131209T1830Z.131210T1045Z.131211T0400Z.NO/
625 AM EST TUE DEC 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL LATE TONIGHT. 
* AT 5 AM TUESDAY THE STAGE WAS 7.3 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 7 FEET...FLOOD STAGE IS REACHED.  MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR 
  ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
  OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
000 
WGUS82 KFFC 101359
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 AM EST TUE DEC 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

 
GAC117-121-110359-
/O.EXT.KFFC.FL.W.0208.000000T0000Z-131211T1312Z/
/APHG1.1.ER.131209T1830Z.131210T1800Z.131211T0712Z.NO/
859 AM EST TUE DEC 10 2013

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL WEDNESDAY MORNING. 
* AT 845 AM TUESDAY THE STAGE WAS 7.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 7.8 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT WEDNESDAY.
* AT 7.0 FEET...FLOOD STAGE IS REACHED.  MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR 
  ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
  OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
000 
WGUS82 KFFC 101957
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EST TUE DEC 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

 
GAC117-121-110957-
/O.EXT.KFFC.FL.W.0208.000000T0000Z-131211T1800Z/
/APHG1.1.ER.131209T1830Z.131211T0000Z.131211T1200Z.NO/
257 PM EST TUE DEC 10 2013

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL WEDNESDAY AFTERNOON. 
* AT 245 PM TUESDAY THE STAGE WAS 8.0 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 8.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH 
  FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. 
  ADDITIONAL PORTIONS OF THE BIG CREEK GREENWAY HAVE MINOR FLOODING 
  WITH 1 TO 2 FEET OF WATER. MOST OF THE WALKING AND BIKING PATHS 
  WILL BE CLOSED...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE 
  ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE 
  YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL FLOOD.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
000 
WGUS82 KFFC 110212
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
912 PM EST TUE DEC 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

GAC117-121-111611-
/O.EXT.KFFC.FL.W.0208.000000T0000Z-131211T1900Z/
/APHG1.1.ER.131209T1830Z.131210T2200Z.131211T1300Z.NO/
912 PM EST TUE DEC 10 2013

...FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL WEDNESDAY AFTERNOON. 
* AT 845 PM TUESDAY THE STAGE WAS 7.8 FEET...AND FALLING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY
  MORNING.
* AT 8 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH 
  FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. 
  ADDITIONAL PORTIONS OF THE BIG CREEK GREENWAY HAVE MINOR FLOODING 
  WITH 1 TO 2 FEET OF WATER. MOST OF THE WALKING AND BIKING PATHS 
  WILL BE CLOSED...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE 
  ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE 
  YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL FLOOD.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
000 
WGUS82 KFFC 110732
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 AM EST WED DEC 11 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES.

 
GAC117-121-110802-
/O.CAN.KFFC.FL.W.0208.000000T0000Z-131211T1900Z/
/APHG1.1.ER.131209T1830Z.131210T2200Z.131211T0609Z.NO/
232 AM EST WED DEC 11 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK NEAR ALPHARETTA.
* AT 1 AM WEDNESDAY THE STAGE WAS 6.8 FEET...AND FALLING.
* FLOOD STAGE IS 7 FEET. 
* THE CREEK WILL CONTINUE TO FALL.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 9, 9:52 AM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Dec 9, 9:52 AM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 AM EST MON DEC 9 2013

.UPDATE...
BAND OF RAIN HAS SET UP FROM FRANKLIN/LAGRANGE...TO ATLANTA...TO
AHN/GVL. THIS SHOULD REMAIN NEARLY STATIONARY INTO THE AFTERNOON AND
WILL ADJUST POPS ACCORDINGLY. NORTH GA WILL REMAIN IN A NORTHEAST
FLOW KEEPING TEMPS FROM RISING TOO FAR TODAY WHILE THE WARM FRONT
WILL MOVE INTO PARTS OF CENTRAL GA RAISING TEMPS CONSIDERABLY. NORTH
GA HAS STABILIZED AND NO FURTHER DESTABILIZATION IS EXPECTED TO
OCCUR AND WILL THEREFORE REMOVE THUNDER FROM N GA. MODELS ARE NOW
SHOWING SOME DESTABILIZATION IN CENTRAL GA IN THE WARM SECTOR AND
WILL ADD THUNDER IN THIS AREA FOR THIS AFTERNOON.

&&

.SHORT TERM /TODAY THROUGH TUESDAY NIGHT/...
/ISSUED 331 AM EST MON DEC 9 2013/
LATEST SURFACE ANALYSIS SHOWS WEDGE REMAINING IN PLACE FROM THE
MID ATLANTIC THROUGH THE CAROLINAS AND EAST CENTRAL GEORGIA.
WIDESPREAD LOW CLOUDS CONTINUE WITHIN THE WEDGE WITH MAINLY 2 TO
4 MILE VISIBILITY BUT ISOLATED VALUES BELOW A MILE FOR THE
SOUTHEAST CORNER AS WELL. JUST OFF THE SURFACE...MODERATE
SOUTHWEST FLOW IS PUSHING MOISTURE UP AND OVER THE WEDGE
RESULTING IN WIDESPREAD LIGHT TO MODERATE RAIN FROM HARALSON TO
WHITE COUNTIES AND POINTS NORTHWEST. IN FACT...ELEVATED FLOW HAS
BECOME STRONG ENOUGH(AROUND 45KTS) TO ALLOW FOR ISENTROPIC
INDUCED THUNDERSTORMS EMBEDDED WITHIN THE MODERATE RAIN JUST
NORTH OF THE ATLANTA METRO.

FOR THE REMAINDER OF TODAY...ELEVATED WIND CORE AT 025MB SHOULD
PROGRESS EASTWARD WITH BEST ISENTROPIC UPGLIDE GOING ALONG WITH
IT. THIS SHOULD ALLOW RAINFALL RATES TO DIMINISH THROUGH MID
MORNING BUT ORIENTATION OF RAIN AXIS SHOULD REMAIN FAIRLY STEADY
STATE OVER NORTHWEST GEORGIA. WEDGE WILL BEGIN TO BREAK DOWN AS
WELL WHICH WILL ALSO AID IN REDUCING RAINFALL POTENTIAL BUT FOR
EAST CENTRAL ZONES...NOT BUYING AS QUICK AN ERODING SCENARIO AS
WHAT MODELS DEPICT. I DO THEREFORE KEEP TEMPS IN THIS REGION MORE
IN LINE WITH A CAD SCENARIO...SOME 3 TO 5 DEGREES BELOW GUIDANCE.

FOR TONIGHT...INITIALLY IT WILL BE SIMILAR TO TONIGHT WITH PATCHY
DRIZZLE AND FOG AREAWIDE AND BEST CHANCES OF RAIN FOR THE
NORTHWEST CORNER. THIS WILL CHANGE AS WE APPROACH DAYBREAK AS A
STRONG SHORTWAVE PUSHES INTO THE TENNESSEE VALLEY AND
CONSOLIDATES PRECIP AXIS...ONCE AGAIN OVER NORTHWEST GEORGIA.
SHOULD SEE SOME QUICK MOVEMENT HOWEVER TO THIS RAIN SHIELD AS
TROUGH CATCHES UP AND GIVEN LIGHTER QPF AMOUNTS...ANY FLOODING
SHOULD ISOLATED.

LOW LEVEL WIND CORE INCREASES TO NEAR 50 KTS ONCE AGAIN AHEAD OF
THE TROUGH OVER MOST OF THE FORECAST AREA AND WE WILL NOT LONGER
HAVE THE SUBSIDENCE OF A WEDGE TO SAVE US. ALTHOUGH INSTABILITY
LOOKS TO BE NON EXISTENT...WOULD NOT BE SURPRISED TO SEE SOME
STRONG DAMAGING GUSTS IN JUST THE SHOWER ACTIVITY AS IT MOVES
THROUGH TUESDAY. FINALLY GET SOME CLEARING LATE TUESDAY WITH GOOD
AGREEMENT AMONG THE SHORT TERM MODELS.

DEESE

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
/ISSUED 331 AM EST MON DEC 9 2013/
GFS AND ECMWF ARE COMING INTO BETTER AGREEMENT THROUGH THE
EXTENDED ESPECIALLY WITH RESPECT TO THE WEEKEND SYSTEM. EXTENDED
BEGINS WITH HIGH PRESSURE OVER THE OHIO VALLEY IN CONTROL OF MOST
OF THE EASTERN THIRD OF THE COUNTRY BEHIND THE EARLY WEEK FRONTAL
PASSAGE. VERY DRY AIR IN PLACE BUT ENOUGH OF A PRESSURE GRADIENT
WILL REMAIN IN PLACE TO KEEP WINDS FROM GOING CALM OVERNIGHT...
WHICH IN TURN PREVENTS TEMPS FROM BOTTOMING OUT EARLY IN THE
PERIOD. WEAK WAVE PUSHES THROUGH WEDNESDAY NIGHT WHICH MAY SERVE
TO INCREASE CLOUDS BUT SHOULD NOT BRING ANY PRECIP TO THE AREA.

THE BIGGER STORY WILL BE TOWARD THE WEEKEND. RIDGING INCREASES
ALOFT ON FRIDAY IN ADVANCE OF STRONG TROUGH DEEPENING OVER THE
DESERT SOUTHWEST. SURFACE LOW DEVELOPS IN THE LEE OF THE ROCKIES
IN THE SOUTHERN PLAINS AND AS IT WORKS ITS WAY EAST...IT
OVERSPREADS MOISTURE AND PRECIPITATION ACROSS THE AREA ESPECIALLY
ON SATURDAY. MAY HAVE A WEAK HYBRID CAD IN PLACE DEPENDING ON HOW
FAR OFFSHORE THE SURFACE HIGH HAS MOVED BY THAT POINT. INTRODUCED
A BRIEF RAIN/SNOW MIX SATURDAY MORNING AS CURRENT TIMING BRINGS
MOISTURE IN WITH TEMPS IN THE LOWER 30S ACROSS NORTH GEORGIA. HAVE
ALSO INCREASED POPS TO LIKELY ON SATURDAY BASED ON MODEL
AGREEMENT...THOUGH ECMWF IS JUST A TOUCH FASTER THAN GFS. FRONT
MOVES QUICKLY OUT SATURDAY NIGHT...THOUGH ECMWF IS ADVERTISING A
SECONDARY SHORTWAVE PUSHING THROUGH SATURDAY NIGHT.

OVERALL MAX TEMPS LOOK TO BE FAIRLY CLOSE TO AVERAGE...WITH LARGER
SWINGS IN LOW TEMPS...STARTING OFF ON THE COOL SIDE WITH DRY HIGH
PRESSURE AND PLACE AND GRADUALLY INCREASING TOWARD THE WEEKEND
WITH THE INCREASING MOISTURE.

TDP

&&

.HYDROLOGY...
/ISSUED 331 AM EST MON DEC 9 2013/
AS MENTIONED ABOVE...EXPECT LOW LEVEL WIND CORE WHICH IS
RESPONSIBLE FOR HEAVIER SHRA AND EMBEDDED TSRA TO LIFT OUT QUICKLY
THIS MORNING LEAVING BEHIND MORE IN THE WAY OF LIGHT TO
OCCASIONALLY MODERATE RAIN. 6 HOUR FFG IS LOW AND IN SOME CASES
BELOW 2 INCHES BUT EVEN GOING ON HIGH SIDE OF GUIDANCE...I AM
HAVING A TOUGH TIME REALIZING THESE VALUES. STILL FEEL NORMAL
PROBLEM AREAS COULD BRIEFLY GO INTO MINOR FLOOD BUT ISOLATED
NATURE PRECLUDES ISSUANCE OF A FLOOD WATCH AT THIS TIME.

&&

.AVIATION...
12Z UPDATE...
NOT MUCH VARIANCE AT ALL TO CIGS THE LAST 24 HOURS AND EXPECT LIFR
CONDITIONS TO CONTINUE INTO THIS MORNING WITH BRIEF PERIOD OF
VLIFR ALSO POSSIBLE. BY EARLY AFTERNOON...AS WINDS SHIFT TO
NORTHWEST...DO LIFT CIGS SLIGHTLY INTO THE IFR RANGE BUT NO
ADDITIONAL IMPROVEMENT EXPECTED THIS TAF SET. BAND OF SHRA WILL
AFFECT RYY AND PERHAPS FTY AND PDK BUT LARGELY REMAIN NORTH OF
ATL. MORE VLIFR EXPECTED MONDAY NIGHT BEFORE WINDS PICK UP AROUND
DAYBREAK AND LEAD TO HIGH CIGS BUT INCREASED SHRA CHANCES. WINDS
LOOK TO INCREASE WITH LOW LEVEL JET TUESDAY MORNING THROUGH EARLY
AFTERNOON.

//ATL CONFIDENCE...12Z UPDATE...
LOW ON WIND SHIFT DIRECTION TODAY.
MEDIUM CONFIDENCE ON CIG IMPROVEMENT TODAY.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          47  47  57  36 /  50  40  60   0
ATLANTA         50  46  53  36 /  60  50  80   0
BLAIRSVILLE     45  44  50  29 / 100 100 100   0
CARTERSVILLE    48  42  49  30 / 100  80  80   0
COLUMBUS        64  56  59  40 /  40  40  60   0
GAINESVILLE     44  44  54  35 /  80  70  80   0
MACON           61  57  64  39 /  30  40  70   0
ROME            48  42  46  29 / 100 100 100   0
PEACHTREE CITY  54  48  53  34 /  60  50  80   0
VIDALIA         64  63  67  47 /  20  20  50   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....TDP
AVIATION...DEESE
Hazardous weather outlook, Dec 9, 10:13 AM EST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 AM EST MON DEC 9 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101515-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1013 AM EST MON DEC 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS AFTERNOON...
...ISOLATED AREAS OF HEAVY RAIN WITH MINOR FLOODING POSSIBLE
ACROSS NORTH GEORGIA THIS AFTERNOON...

WEATHER HAZARDS EXPECTED...

GUSTY WINDS AND OCCASIONAL LIGHTNING.
PONDING OF WATER ON ROADWAYS AND IN LOW-LYING AREAS. ISOLATED TO
SCATTERED MINOR FLOODING IS ALSO POSSIBLE.

DISCUSSION...

NORTH GEORGIA...
A COOL WEDGE OF HIGH PRESSURE REMAINS IN PLACE ACROSS NORTHEAST
GEORGIA. A COLD FRONT ACROSS NORTHWEST GEORGIA WILL BECOME
STATIONARY. THE COMBINATION OF THESE TWO FEATURES WILL LEAD TO
PERIODS OF RAIN...SOME ISOLATED AREAS COULD SEE SOME BRIEF HEAVY
RAIN. THE HEAVY RAIN MAY LEAD TO ISOLATED FLASH FLOODING AND
SCATTERED MINOR RIVER FLOODING. THE BEST CHANCES FOR ISOLATED
FLOODING WILL BE ALONG AND NORTH OF A LAGRANGE TO ATHENS LINE.

CENTRAL GEORGIA...
WHILE INSTABILITY IS MINIMAL...THERE WILL BE ENOUGH TO PRODUCE
ISOLATED SHOWERS AND THUNDERSTORMS ACROSS PARTS OF CENTRAL
GEORGIA...MAINLY SOUTH OF A LINE FROM AMERICUS TO DUBLIN TO
SWAINSBORO. STRONG WINDS JUST OFF THE SURFACE MAY BE ABLE TO
REACH THE GROUND IN THE HEAVIER SHOWERS AND THUNDERSTORMS. GUSTY
WINDS TO 40 MPH AND OCCASIONAL LIGHTNING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...BRIEF PERIODS OF HEAVY RAIN WILL CONTINUE MAINLY ACROSS NORTH
GEORGIA ON TUESDAY...

DISCUSSION...

THE STALLED FRONT WILL BEGIN TO WORK ITS WAY SOUTH DURING THE DAY
ON TUESDAY...BUT NOT BEFORE ALLOWING MORE RAIN TO FALL MAINLY
ACROSS NORTH GEORGIA. THIS COULD PRODUCE MINOR FLOODING OF STREAMS
AND LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 6:05 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 9, 9:56 AM ESTFlash Flood WarningFFCGilmer4 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.